# SDR CA951027009

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 112131746
- Condition: Debonded Le
- Location: T/R
- Part time: 1,202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TAIL ROTOR BLADE LEADING EDGE EROSION STRIP DEBONDING TO A POINT 50 MM ALONG LEADING EDGE.
